| Model Number |
453962 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/04/2026
Type of Reportable Event
Malfunction
Event or Problem Description
The orsiro mission drug-eluting stent system was selected for treatment of a in a moderately to severely tortuous segment from the distal rca, in a medial pla.A pre-dilation of the lesion was performed, but "as the vessel was very tortuous, the doctor had difficulty to cross with balloons".A shockwave balloon failed to cross.The affected complaint device was introduced into the patient's body but could not cross the lesion "due to the severe tortuosity".The physician left the lesion using poba only.
Additional Manufacturer Narrative
Combination product: yes.Neither the affected device nor the angiographic material was returned.Therefore, no technical investigation on the subject could be performed.The production documentation was reviewed to establish whether a deviation from the manufacturing process could be the cause for the reported event.Review of the production documentation confirmed that the device was manufactured according to specifications and passed all in-process and final inspections.Based on the conducted investigations, no material or manufacturing related root cause could be determined.Considering the physicians event description, the root cause for the complaint event is most likely related to the patients anatomy (i.E., severely tortuous vessel).